Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Feeling Nauseous A Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Feeling nauseous from HIV meds after a year?

I have been taking Reyataz, Norvir(100mg), & Epzicom since Nov '06 and it has been well tolerated. But about 5 months ago I noticed I was often nauseous in the evening (I take my meds at dinner.) I began losing excessive weight and had a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Interesting situation and outcome. I wouldn't have thought of making that suggestion but will keep your case in mind next time a patient presents with a similar problems. I often hear from patients that a new symptom develops after a prolonged... Read more »

Why am I nauseous?

I have had on and off periods where I haven't been able to eat. I think it seems to come more... Read more »

Follow up Q: flushing, faster pulse rate, feeling of higher BP as symptoms of viremia/HIV infection

Hi, I noticed in a post today that a guy, who was describing his first time on Combivir and... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
San Francisco AIDS Foundation

Aging With HIV

Several of the physical symptoms and illnesses related to HIV disease and its treatment -- such as fatigue, weight changes, memory loss, depression, and atherosclerosis -- mimic typical age-related health problems. It is estimated that at least 10%... Read more »
PositiveWords

Sticking to Your Meds While Stuck Behind Bars: Tips From a Prison Doctor

You woke up nauseated in your cell and decided to skip a dose. You transferred facilities but your medications didn't transfer with you. You ran out of commissary and didn't have food to take your meds. Or, you just forgot to take them. Ever... Read more »
Connect With Others

Symptoms after 2 weeks and feeling doomed

Posted by Anonymous, 5 Replies
I wrote earlier about an unprotected vaginal sex experience (I'm the girl in this scenario). I barely knew the guy I slept, but I get the sense he is pretty promiscuous. We had sex 2 weeks ago and I've recently developed a mild fever with a dull... Read more »

I feel sick..

Posted by Anonymous, 2 Replies
I feel sick to my stomach. I've got so much on my mind it isn't even funny. This new company that came in, wants us to make a decision to go with them on the 28th. On top of that is of course the HIV test. I have to wait til July 2nd for the result.... Read more »

acute hiv symptoms? very worried....

Posted by veryworried, 1 Reply
hi, thanks for taking time to read this. first, let me say i almost never get ill & i haven't thrown up once in 15 yrs. worst thing i got must've been a cold. i had unprotected vaginal sex with a woman about a month ago. exactly 6 days later, in... Read more »

initial symptoms of hiv - most common symptoms

Posted by Anonymous, 2 Replies
Hello, I need some help from others with hiv. What was and when did it hit you the inital onset of strange symptoms. I know one said they felt whipped out with tired feeling. Was that immed. after sexual episode or acouple weeks later. Also, were... Read more »